# SDR QXEA200500781

- Difficulty date: April 10, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE GALLEY SERVICE DOOR SILL PLATE HAS SPOTS OF CORROSION ON UNDER SIDE.  REPAIRED IAW CRJ700 SRM 53-21-23-101-002-A01 AND 51-25-00-001-001-A01.
